IMECH-IR  > 流固耦合系统力学重点实验室
Additive block diagonal preconditioning for block two-by-two linear systems of skew-Hamiltonian coefficient matrices
Bai ZZ; Chen F(陈芳); Wang ZQ; Bai, ZZ (reprint author), Chinese Acad Sci, State Key Lab Sci Engn Comp, Inst Computat Math & Sci Engn Comp, Acad Math & Syst Sci, POB 2719, Beijing 100190, Peoples R China.
Source PublicationNUMERICAL ALGORITHMS
2013-04
Volume62Issue:4Pages:655-675
ISSN1017-1398
AbstractFor a class of block two-by-two systems of linear equations with certain skew-Hamiltonian coefficient matrices, we construct additive block diagonal preconditioning matrices and discuss the eigen-properties of the corresponding preconditioned matrices. The additive block diagonal preconditioners can be employed to accelerate the convergence rates of Krylov subspace iteration methods such as MINRES and GMRES. Numerical experiments show that MINRES preconditioned by the exact and the inexact additive block diagonal preconditioners are effective, robust and scalable solvers for the block two-by-two linear systems arising from the Galerkin finite-element discretizations of a class of distributed control problems.
KeywordBlock Two-by-two Matrices Pmhss Iteration Block Diagonal Matrix Preconditioning Spectral Properties Pde-constrained Optimization
Subject Area一般力学
URL查看原文
Indexed BySCI
Language英语
WOS IDWOS:000316569000008
Funding OrganizationNational Natural Science Foundation for Creative Research Groups [11021101]; Hundred Talent Project of Chinese Academy of Sciences; National Basic Research Program [2011CB309703]; National Natural Science Foundation, P.R. China [91118001, 1001175]
DepartmentLMFS水环境流体力学(LEM)
Classification二类/Q2
Citation statistics
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/47190
Collection流固耦合系统力学重点实验室
Corresponding AuthorBai, ZZ (reprint author), Chinese Acad Sci, State Key Lab Sci Engn Comp, Inst Computat Math & Sci Engn Comp, Acad Math & Syst Sci, POB 2719, Beijing 100190, Peoples R China.
Recommended Citation
GB/T 7714
Bai ZZ,Chen F,Wang ZQ,et al. Additive block diagonal preconditioning for block two-by-two linear systems of skew-Hamiltonian coefficient matrices[J]. NUMERICAL ALGORITHMS,2013,62(4):655-675.
APA Bai ZZ,Chen F,Wang ZQ,&Bai, ZZ .(2013).Additive block diagonal preconditioning for block two-by-two linear systems of skew-Hamiltonian coefficient matrices.NUMERICAL ALGORITHMS,62(4),655-675.
MLA Bai ZZ,et al."Additive block diagonal preconditioning for block two-by-two linear systems of skew-Hamiltonian coefficient matrices".NUMERICAL ALGORITHMS 62.4(2013):655-675.
Files in This Item: Download All
File Name/Size DocType Version Access License
IMCAS-J2013-090.pdf(460KB) 开放获取--View Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bai ZZ]'s Articles
[Chen F(陈芳)]'s Articles
[Wang ZQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bai ZZ]'s Articles
[Chen F(陈芳)]'s Articles
[Wang ZQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bai ZZ]'s Articles
[Chen F(陈芳)]'s Articles
[Wang ZQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: IMCAS-J2013-090.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.